# SDR C2XA97CL068

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1602824
- Condition: Leaking
- Location: Rt Engine
- Part time: 17,092 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

MDT - FLT 9510 - THE CREW REPORTED THAT DURING CRUISE, THE RIGHT HAND ENGINE LOST OIL PRESSURE.  THE CREW ACCOMPLISHED AN IN-FLIGHT ENGINE SHUT DOWN AND DIVERTED THE AIRCRAFT TO MDT.  MAINTENANCE INSPECTED THE ENGINE THEN REMOVED AND REPLACED THE OIL COOLER AND BYPASS LINE IAW EMB-120 MM 79-21-01.  ALL OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
